# SDR CA960704008

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W15125141
- Condition: Cracked
- Location: Rh Inboard
- Part time: 8,309 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARBOARD ENGINE NACELLE LONGERON CRACKED. CRACK WAS APPROXIMATELY 10" AFT OF ENGINE MOUNT. CRACK FOUND IN AREA DESCRIBED IN SB 509 AND AD CF-81-07R4.
